# SDR ASOA20140708207

- Difficulty date: July 8, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 22,908 hours, 29,126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66368
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 EMERGENCY LIGHT INOPERATIVE.  R & R NR 7 EMERGENCY LIGHT IAW AMM 33-50-12.  ACFT APPROVED FOR RETURN TO SERVICE.
